Journal Papers

Numerical Solution of Algebraic Fuzzy Complex Equations with Complex Fuzzy Coefficients

May 30, 2020

Dr. Amirfakhrian Publications Journal of Interdisciplinary Mathematics, Accepted. In this research, we solve fuzzy complex equations with complex fuzzy coefficients by a numerical method. We transform fuzzy complex equations into two separate nonlinear systems of equations that both can be solved by the proposed algorithms. At the end of this

Applying the Fuzzy CESTAC Method to Find the Optimal Shape Parameter in Solving Fuzzy Differential Equations via RBF-Meshless Method

May 17, 2020

Dr. Amirfakhrian Publications Soft Computing, 2020, In Press In this paper, by using the CESTAC method and the CADNA library a procedure is proposed to solve a fuzzy initial value problem based on RBF-meshless methods under generalized H-differentiability. So a reliable approach is presented to determine optimal shape parameter and

The use of CADNA Library to Find Optimal Shape Parameter and Optimal Number of Points in RBF-Meshless Method to Solve Differential Equations

May 17, 2020

Dr. Amirfakhrian Publications Computational Methods for Differential Equations, 2020, In Press One of the schemes to find the optimal shape parameter and optimal number of points in the radial basis function (RBF) methods is to apply the stochastic arithmetic (SA) in place of the common floating-point arithmetic (FPA). The main

A Fuzzy System Based Active Set Algorithm for the Numerical Solution of the Optimal Control Problem Governed by Partial Differential Equations

May 17, 2020

Dr. Amirfakhrian Publications European Journal of Control, 2019, In Press A computational indirect method based on a fuzzy system technique and active set strategy is presented. This new method has been used for the numerical solution of an optimal control problem governed by elliptic partial differential equation. To solve this

The Reverse Interpolation and its Application in the Numerical Solutions of Fredholm Integral Equations of the Second Kind

May 17, 2020

Dr. Amirfakhrian Publications Computational and Applied Mathematics, Vol. 38, Article Number: 179, (2019). In this paper, we introduce a new interpolation method that is easy to use and its interpolating function can be explicitly expressed. This interpolation method can be used for a wide spectral type of functions, since it

Developing Two Efficient Adaptive Newton-type Methods with Memory

May 17, 2020

Dr. Amirfakhrian Publications Mathematical Methods in the Applied Sciences, Vol. , No. 17, (2019) 5687-5695. In this paper, we derive two general adaptive methods with memory in the class of Newton-type methods by modifying and introducing one and two self accelerators over a variant of Ostrowski’s method. The idea of introducing adaptive self-accelerator

Application of Radial Basis Functions in Solving Fuzzy Integral Equations

May 17, 2020

Dr. Amirfakhrian Publications Neural Computing and Applications, Vol. 31, (2019), 6373–6381. In the present paper, a numerical method based on radial basis functions (RBFs) is proposed to approximate the solution of fuzzy integral equations. By applying RBF in fuzzy integral equation, a linear system ΨC=G is obtained. Then target function

Scattered Data Approximation of Fully Fuzzy Data by Quasi-interpolation

May 17, 2020

Dr. Amirfakhrian Publications Iranian Journal of Fuzzy Systems, Vol. 16, No. 3, (2019), 63-72. Fuzzy quasi-interpolations help to reduce the complexity of solving a linear system of equations compared with fuzzy interpolations. Almost all fuzzy quasi-interpolations are focused on the form of $widetilde{f}^{*}:mathbb{R}rightarrow F(mathbb{R})$ or $widetilde{f}^{*}:F(mathbb{R})rightarrow mathbb{R}$.  In this paper,

An Approximation of Fuzzy Numbers Based on Polynomial Form Fuzzy Numbers

May 17, 2020

‎Fuzzy Semi-Numbers and a Distance on Them with a Case Study in Medicine

May 17, 2020

Dr. Amirfakhrian Publications Mathematical Sciences, Vol. 12 No. 1, (2018) 41-52. In this paper, we present the novel concept of fuzzy semi-numbers. Then, a method for assigning distance between every pair of fuzzy semi-numbers is given. Moreover, it is shown that this distance is a metric on the set of

@Copyright 2020  Dr. Amirfakhrian  | Powered by Applied Plan